MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM; KNEE FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM; KNEE FEMORAL COMPONENT CEMENTED
Model Number 02.18.003LM
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The primary surgery was performed on (b)(6) 2021.On (b)(6) 2022, the patient was revised due to infection, femoral component and insert were replaced with a spacer.Presently, on (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised all implants and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 26 august 2022.Lot 2105454: 15 items manufactured and released on 28-may-2021.Expiration date: 2026-may-16.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional involved implants batch review performed on 26 august 2022 on moto partial knee 02.18.If6.08.Lm tibial insert fix s6 lm - 8mm (k162084) lot.2103541 lot 2103541: 18 items manufactured and released on 17-may-2021.Expiration date: 2026-apr-27.No anomalies found related to the problem.To date, 3 items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM
Common Device Name
KNEE FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15409138
Report Number3005180920-2022-00685
Device Sequence Number20570996
Product Code HSX
UDI-Device Identifier07630030895579
UDI-Public07630030895579
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/16/2026
Device Model Number02.18.003LM
Device Catalogue Number02.18.003LM
Device Lot Number2105454
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale